MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 30IN 7-0 D/A BV175-8 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 30IN 7-0 D/A BV175-8 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EP8755H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: please clarify, is the sample available to be returned for evaluation? the device is not available for evaluation.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) (b)(6), sales rep.Additional h11: was surgery delayed due to the reported event? unknown, action taken when event occurred? continued with another suture, was procedure successfully completed? yes, were fragments generated? unknown, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no, is the patient part of a clinical study unknown, (b)(4), device property of none, device in possession of none.
 
Event or Problem Description
It was reported that a patient underwent a coronary procedure on (b)(6) 2025 and suture was used.During the procedure, a rupture was encountered while tying a knot at the end of anastomosis in the product with ref code ep8755.The product wants to be investigated.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PRLNE BLU 30IN 7-0 D/A BV175-8 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23821320
Report Number2210968-2025-14141
Device Sequence Number10098484
Product Code GAW
UDI-Device Identifier10705031206823
UDI-Public(01)10705031206823(17)290430(10)101A5A
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEP8755H
Device Lot Number101A5A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown